# SDR UIEA00021

- Difficulty date: May 2, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Misdrilled
- Location: Fuselage
- Part time: 75,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 1480 STRINGER 39R FOUND TWO HOLES INSTALLED IN THE RADIUS.  REMOVED CORNER FITTING, REDRILLED AND SLEEVED HOLES, REINSTALLED FITTING.  INSTALLED FASTENERS PER SB 747-53A2390.  (M)
